Advertisement

Existence and Multiplicity of Solutions for p(x)-Curl Systems Without the Ambrosetti–Rabinowitz Condition

  • Ge BinEmail author
  • Lu Jian-Fang
Article
  • 38 Downloads

Abstract

In this paper, we study the p(x)-curl systems:
$$\begin{aligned} \left\{ \begin{array}{ll} \nabla \times \big (|\nabla \times \mathbf {u} |^{p(x)-2}\nabla \times \mathbf {u}\big )+a(x)|\mathbf {u}|^{p(x)-2}\mathbf {u} =\mathbf {f}(x,\mathbf {u}),&{} \mathrm{in}\; \Omega ,\\ \nabla \cdot \mathbf {u}=0, &{}\mathrm{in}\; \Omega ,\\ |\nabla \times \mathbf {u}|^{p(x)-2}\nabla \times \mathbf {u} \times \mathbf {n}=0, \mathbf {u}\cdot \mathbf {n}=0,&{} \mathrm{on} \; \partial \Omega ,\\ \end{array} \right. \end{aligned}$$
where \(\Omega \subset \mathbb {R}^{3}\) is a bounded simply connected domain with a \(C^{1,1}\) boundary denoted by \(\partial \Omega \) , \(p:\overline{\Omega }\rightarrow (1,+\infty )\) is a continuous function, \(a\in L^{\infty }(\Omega )\), and \(\mathbf {f}:\overline{\Omega }\times \mathbb {R}^{3}\rightarrow \mathbb {R}^{3}\) is a Carath\(\mathrm{{\acute{e}}}\)odory function. We use mountain pass theorem and symmetric mountain pass theorem to obtain the existence and multiplicity of solutions for a class of p(x)-curl systems in the absence of Ambrosetti–Rabinowitz condition.

Keywords

p(x)-curl systems variable exponent mountain pass theorem critical point 

Mathematics Subject Classification

Primary 35G30 35J35 Secondary 35P30 58E05 

Notes

References

  1. 1.
    Antontsev, S., Miranda, F., Santos, L.: Blow-up and finite time extinction for \(p(x, t)\)-curl systems arising in electromagnetism. J. Math. Anal. Appl. 440, 300–322 (2016)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Li, G.B., Yang, C.Y.: The existence of a nontrivial solution to a nonlinear elliptic boundary value problem of \(p\)-Laplacian type without the Ambrosetti-Rabinowitz condition. Nonlinear Anal. 72, 4602–4613 (2010)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Ge, B.: On the superlinear problems involving the \(p(x)\)-Laplacian and a non-local term without AR-condition. Nonlinear Anal. 102, 133–143 (2014)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Zhou, Q.M.: On the superlinear problems involving \(p(x)\)-Laplacian-like operators without AR-condition. Nonlinear Anal. Real World Appl. 21, 161–169 (2015)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Zhou, Q.M., Ge, B.: The fibering map approach to a nonlocal problem involving \(p(x)\)-Laplacian. Comput. Math. Appl. 75, 632–642 (2018)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Xiang, M.Q., Wang, F.L., Zhang, B.L.: Existence and multiplicity of solutions for \(p(x)\)-curl systems arising in electromagnetism. J. Math. Anal. Appl. 448, 1600–1617 (2017)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Antontsev, S., Mirandac, F., Santos, L.: A class of electromagnetic \(p\)-curl systems: blow-up and finite time extinction. Nonlinear Anal. 75, 3916–3929 (2012)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Miyagaki, O.H., Souto, M.A.S.: Superlinear problems without Ambrosetti and Rabinowitz growth condition. J. Differ. Equ. 245, 3628–3638 (2008)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Bahrouni, A.: Existence and nonexistence of solutions for \(p(x)\)-curl systems arising in electromagnetism. Complex Var. Elliptic Equ. 63, 292–301 (2018)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Miranda, F., Rodrigues, J.F., Santos, L.: A class of stationary nonlinear Maxwell systems. Math. Models Methods Appl. Sci. 19, 1883–1905 (2009)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Rabinowitz, P.H.: Minimax methods in critical point theory with applications to differential equations. In: Conference Board of the Mathematical Sciences, vol. 65. American Mathematical Society, Providence, RI (1986)Google Scholar
  12. 12.
    Fan, X.L., Zhao, D.: On the space \(L^{p(x)}(\Omega )\) and \(W^{m, p(x)}(\Omega )\). J. Math. Anal. Appl. 263, 424–446 (2001)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Bartolo, P., Benci, V., Fortunato, D.: Abstract critical point theorems and applications to some nonlinear problems with strong resonance at infinity. Nonlinear Anal. 7, 981–1012 (1983)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Bahrouni, A.: Comparison and sub-supersolution principles for the fractional \(p(x)\)-Laplacian. J. Math. Anal. Appl. 458, 1363–1372 (2018)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Rădulescu, V.D.: Nonlinear elliptic equations with variable exponent: old and new. Nonlinear Anal. 121, 336–369 (2015)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Kefi, K., Rădulescu, V.D.: On a \(p(x)\)-biharmonic problem with singular weights. Z. Angew. Math. Phys. 68, 80 (2017)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Bahrouni, A., Rădulescu, V.D.: On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent. Discrete Contin. Dyn. Syst. Ser. S. 11, 379–389 (2018)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Bartsch, T., Mederski, J.: Ground and bound state solutions of semilinear time-harmonic Maxwell equations in a bounded domain. Arch. Ration. Mech. Anal. 215, 283–306 (2015)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Diening, L., Harjulehto, P., Hästö, P., Ružička, M.: Lebesgue and Sobolev spaces with variable exponents, lecture notes in mathematics, vol. 2017. Springer, Heidelberg (2011)CrossRefGoogle Scholar
  20. 20.
    Zhang, C., Zhang, X., Zhou, S.L.: Gradient estimates for the strong \(p(x)\)-Laplace equation. Discrete Contin. Dyn. Syst. 37, 4109–4129 (2017)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Kováĕik, O., Rákosn\(\acute{i}\)k, J.: On spaces \(L^{p(x)}(\Omega )\) and \(W^{k,p(x)}(\Omega )\), Czechoslovak Math. J., 41, 592–618 (1991)Google Scholar
  22. 22.
    Miranda, F., Rodrigues, J.F., Santos, L.: On a \(p\)-curl system arising in electromagnetism. Discrete Contin. Dyn. Syst. Ser. S. 5, 605–629 (2012)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Tang, X.H.: Infinitely many solutions for semilinear Schrödinger equations with sign changing potential and nonlinearity. J. Math. Anal. Appl. 401, 407–415 (2013)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Applied MathematicsHarbin Engineering UniversityHarbinPeople’s Republic of China

Personalised recommendations